Translator Disclaimer
2021 Analytic tangent cones of admissible Hermitian Yang–Mills connections
Xuemiao Chen, Song Sun
Geom. Topol. 25(4): 2061-2108 (2021). DOI: 10.2140/gt.2021.25.2061

Abstract

We study the analytic tangent cones of admissible Hermitian Yang–Mills connections near a homogeneous singularity of a reflexive sheaf, and relate it to the Harder–Narasimhan–Seshadri filtration. We also give an algebrogeometric characterization of the bubbling set.

Citation

Download Citation

Xuemiao Chen. Song Sun. "Analytic tangent cones of admissible Hermitian Yang–Mills connections." Geom. Topol. 25 (4) 2061 - 2108, 2021. https://doi.org/10.2140/gt.2021.25.2061

Information

Received: 19 December 2019; Accepted: 13 June 2020; Published: 2021
First available in Project Euclid: 12 October 2021

Digital Object Identifier: 10.2140/gt.2021.25.2061

Subjects:
Primary: 53C07

Keywords: Hermitian Yang–Mills , reflexive sheaf , tangent cone

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4 • 2021
MSP
Back to Top